# SDR TRAX200701230

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,082 hours, 32,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING INSIDE AIRCRAFT NEXT TO SERVICE DOOR.
